# SDR RAIA201208300001

- Difficulty date: August 30, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 30,876 hours, 29,096 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER A/C WAS AIRBORNE FROM IAD THE LANDING GEAR AIR TO GROUND MSG, SPOILER FAIL MSG AND IC 1-2 WEIGHT ON WHEELS FAIL MSG APPEARED.  THE CREW THEN RETURNED THE A/C TO IAD.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT MLG PROX SWITCH BRACKET, OPS CHECK GOOD.
